This story comes from Tabitha, a mother and tennis-coach.
When I was 29 I started taking Yaz for the first time as a birth control medicine. I took the pills for 6 months and things seemed pretty normal. I’ve always been irregular, so there were a few things here and there that felt weird, but I figured that was just my body being weird and not anything connected to the new pills I was taking. A little bit after that though, maybe 8 months or something, I started getting really bad headaches. I’ve never had like, a real migraine headache, but I figure that is what these must have been because the pain was so so bad. At first they were like, just one here and one there, but I had one week where I had four days in a row of these headahces.
They’d get so bad that I couldn’t work, I couldn’t take care of my son, I just had to go and lay in a dark room. I asked the pharmacist at the drug store and he said something about people experiencing that a lot when they first switch, but that it goes away. Well, I didn’t just switch, it had been a few months, but I decided to try and be tough and wait it out. I got horrible nausuea, that I think might have been connected to the headaches, but everything made things so bad that I could barely function.
After 2013, victims of Yaz will no longer be able to file lawsuits against Bayer, so TIME IS RUNNING OUT for you to take legal action.
Call (888)-476-2709 before it’s too late.
Closer to one year on the medicine I started noticing a pain in my left leg. I work part-time as a tennis coach, and I play a lot in tournaments, so I blew it off. I figured I pulled some muscles or pinched something which happens. But then I noticed that things weren’t getting better and it just kept dragging on and there was a little bit of swelling around the area that hurt so my husband said I should go and see the doctor. I went to my orthapedic doctor who looked at things and asked me a lot of questions – he offered to give me an MRI but I didn’t think I needed it but then somehow it came up that I had been having these headaches and I mentioned that I switched my birth control to Yaz. He got kinda nervous and said I should talk to my regular doctor, so I did, and they did an ultrasound of my leg.
I had several blood clots in my leg and my doctor said that I was really lucky that none of them had broken off and moved to somewhere in my body where they can do really bad damage. The doctors put me on some blood thinning drugs to see if that would help, and thankfully it did. However, even after my blood clots are gone and I’m not on Yaz anymore, I sometimes still have pain in that leg when I’m walking or when I’m really active, which is a big interference with my job, and the doctor said that this is probably due to some damage that happened to the veins in my leg because of the blood clots.
Stories like this are not uncommon. Even though there is nothing that can make up for the unwarranted suffering and pain that you or a loved one has felt, talking with an experienced Yaz attorney and filing for a claim is the first step in being compensated for the negative experiences you’ve had no choice but to persevere. That being said, if there’s a chance you might take legal action, act quickly, because after 2013 you will not be able to receive compensation for these losses. Contact an experienced Yaz Lawsuit Law Firm today.